Neural Processing Letters

, Volume 31, Issue 2, pp 105–127

Globally Exponential Stability for Delayed Neural Networks Under Impulsive Control

Article

DOI: 10.1007/s11063-009-9128-y

Cite this article as:
Hu, C., Jiang, H. & Teng, Z. Neural Process Lett (2010) 31: 105. doi:10.1007/s11063-009-9128-y

Abstract

In this paper, the dynamic behaviors of a class of neural networks with time-varying delays are investigated. Some less weak sufficient conditions based on p-norm and ∞-norm are obtained to guarantee the existence, uniqueness of the equilibrium point for the addressed neural networks without impulsive control by applying homeomorphism theory. And then, by utilizing inequality technique, Lyapunov functional method and the analysis method, some new and useful criteria of the globally exponential stability with respect to the equilibrium point under impulsive control we assumed are derived based on p-norm and ∞-norm, respectively. Finally, an example with simulation is given to show the effectiveness of the obtained results.

Keywords

Neural networksImpulsive controlTime-varying delaysExponential stability

Mathematics Subject Classification (2000)

34D2334K4537N3592B20

Copyright information

© Springer Science+Business Media, LLC. 2010

Authors and Affiliations

  1. 1.College of Mathematics and System SciencesXinjiang UniversityUrumqiPeople’s Republic of China